[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 16, Issue 2 (3-2023) ::
JSS 2023, 16(2): 469-492 Back to browse issues page
Integer-valued Autoregressive Model Based on Innovations with Discrete Exponential-Weibull Distribution
Einolah Deiri , Einolah Deiri * , Ezzatallah Jamkhaneh
Abstract:   (325 Views)
In this paper, a new integer-valued autoregressive process is introduced based on the discrete exponential-Weibull distribution to model integer-value time series data. Regarding the importance of discrete distributions in counting data modeling, the discrete counterpart of the exponential-Weibull distribution is introduced, and some of its statistical properties, such as survival function, hazard rate, moment generating function, skewness and kurtosis, are investigated. The Fisher dispersion, skewness and kurtosis indices show the flexibility and efficiency of the discrete Exponential-Weibull distribution in fitting different types of counting data. The discrete Exponential-Weibull distribution covers data fits with different dispersion characteristics (overdispersion, underdispersion and equidispersion), long right tail  (skewed to the right) and heavy-tailed. The model parameters are estimated using three approaches maximum conditional likelihood, minimum generalized conditional squares, and Yule-Walker. Finally, the efficiency and superiority of the process in fitting counts data of deaths due to COVID-19 disease are compared with other competing models.
Article number: 12
Keywords: INAR(1) process, Discrete Exponential-Weibull, Dispersion index, Heavy-tailed.
Full-Text [PDF 227 kb]   (235 Downloads)    
Type of Study: Applied | Subject: Time Series
Received: 2022/01/9 | Accepted: 2023/03/1 | Published: 2022/12/21
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Deiri E, Deiri E, Jamkhaneh E. Integer-valued Autoregressive Model Based on Innovations with Discrete Exponential-Weibull Distribution. JSS 2023; 16 (2) :469-492
URL: http://jss.irstat.ir/article-1-792-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 2 (3-2023) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4570